RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2002, Volume 47, Issue 1, Pages 188–199 (Mi tvp3527)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Multistability in queues with retransmission and its relationship with large deviations in branching processes

S. A. Grishechkin, M. Devetsikiotis, I. Lambadaris, Ch. Hobbs

Carleton University

Abstract: We demonstrate that the retransmission policy used in networks can lead to a situation in which a system has many pseudostable states. Only one of these states corresponds to high performance of the system; others are undesirable because of their poor performance. The effect can arise even for a Poisson arrival but becomes more probable for highly bursty traffic. We apply methods of the theory of branching processes for investigation of this phenomenon.

Keywords: queueing system, branching processes, pseudostationarity.

DOI: https://doi.org/10.4213/tvp3527

Full text: PDF file (1458 kB)

English version:
Theory of Probability and its Applications, 2003, 47:1, 139–150

Bibliographic databases:

Received: 18.04.2000
Language:

Citation: S. A. Grishechkin, M. Devetsikiotis, I. Lambadaris, Ch. Hobbs, “Multistability in queues with retransmission and its relationship with large deviations in branching processes”, Teor. Veroyatnost. i Primenen., 47:1 (2002), 188–199; Theory Probab. Appl., 47:1 (2003), 139–150

Citation in format AMSBIB
\Bibitem{GriDevLam02}
\by S.~A.~Grishechkin, M.~Devetsikiotis, I.~Lambadaris, Ch.~Hobbs
\paper Multistability in queues with retransmission and its relationship with large deviations in branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2002
\vol 47
\issue 1
\pages 188--199
\mathnet{http://mi.mathnet.ru/tvp3527}
\crossref{https://doi.org/10.4213/tvp3527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1979669}
\zmath{https://zbmath.org/?q=an:1033.60092}
\transl
\jour Theory Probab. Appl.
\yr 2003
\vol 47
\issue 1
\pages 139--150
\crossref{https://doi.org/10.1137/S0040585X97979585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183800400013}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3527
  • https://doi.org/10.4213/tvp3527
  • http://mi.mathnet.ru/eng/tvp/v47/i1/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tyagi R.R., Aurzada F., Lee K.-D., Kim S.G., Reisslein M., “Impact of Retransmission Limit on Preamble Contention in Lte-Advanced Network”, IEEE Syst. J., 9:3 (2015), 752–765  crossref  adsnasa  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:127
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020